Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 9, NWS Norman, OK

April 2, 201119 counties in Oklahoma; 7 counties in Texas

NWS Norman, OK issued this red flag warning at Apr 2, 2011, 4:36 AM CDT for 19 counties in Oklahoma; 7 counties in Texas. It took effect at Apr 3, 2011, 11:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2011, 4:36 AM CDT (09:36 UTC)
In effect from
Apr 3, 2011, 11:00 AM CDT
Expired
Apr 3, 2011, 10:00 PM CDT
In force
11 hr
Issued by
NWS Norman, OK
All 26 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2872 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WWUS84 KOUN 020936
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
436 AM CDT SAT APR 2 2011

.THE FIRE WEATHER WATCH ISSUED FOR WESTERN OKLAHOMA AND ADJACENT
PARTS OF NORTH TEXAS YESTERDAY HAS BEEN UPGRADED TO A RED FLAG
WARNING. BECAUSE THERE ARE SOME INDICATIONS THAT THE DRYLINE COULD
SURGE A LITTLE FARTHER EAST...A FIRE WEATHER WATCH HAS BEEN ISSUED
FARTHER EAST TOWARD CENTRAL OKLAHOMA AND THE REST OF WESTERN NORTH
TEXAS.

OKZ004-005-009-010-014>016-021-022-033>037-TXZ083>085-087-088-
021745-
/O.UPG.KOUN.FW.A.0011.110403T1700Z-110404T0300Z/
/O.NEW.KOUN.FW.W.0009.110403T1700Z-110404T0300Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-
WILBARGER-KNOX-BAYLOR-
436 AM CDT SAT APR 2 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT SUNDAY FOR
WESTERN OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS. THIS
REPLACES THE FIRE WEATHER WATCH ISSUED ON FRIDAY.

* WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* TEMPERATURE...UPPER 80S TO MIDDLE 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ006-007-011-012-017-018-023-024-027-038-039-044-045-TXZ086-089-
090-021745-
/O.NEW.KOUN.FW.A.0012.110403T1700Z-110404T0300Z/
ALFALFA-GRANT-MAJOR-GARFIELD-BLAINE-KINGFISHER-CADDO-CANADIAN-
GRADY-COMANCHE-STEPHENS-COTTON-JEFFERSON-WICHITA-ARCHER-CLAY-
436 AM CDT SAT APR 2 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING. 

* WIND...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...15 TO 25 PERCENT.

* TEMPERATURE...MID 80S TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
4 follow-up statements
525 
WWUS84 KOUN 021632
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1132 AM CDT SAT APR 2 2011

.A DRYLINE WILL BECOME SHARPLY DEFINED AND MOVE INTO OKLAHOMA AND
WESTERN NORTH TEXAS ON SUNDAY. DEEP LOW PRESSURE ACROSS KANSAS
WILL SUPPORT STRONG AND GUSTY SOUTHWESTERLY WINDS OVER OKLAHOMA
AND NORTH TEXAS. A RED FLAG WARNING HAS BEEN ISSUED FOR FAR
WESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS. ADJACENT COUNTIES TO
THE EAST REMAIN IN A FIRE WEATHER WATCH...BASED ON THE POSSIBILITY
THAT THE DRYLINE MAY  MOVE FARTHER EAST.

OKZ004-005-009-010-014>016-021-022-033>037-TXZ083>085-087-088-
030300-
/O.CON.KOUN.FW.W.0009.110403T1700Z-110404T0300Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-
WILBARGER-KNOX-BAYLOR-
1132 AM CDT SAT APR 2 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT
SUNDAY FOR WESTERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* TEMPERATURE...UPPER 80S TO MIDDLE 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ006-007-011-012-017-018-023-024-027-038-039-044-045-TXZ086-089-
090-030300-
/O.CON.KOUN.FW.A.0012.110403T1700Z-110404T0300Z/
ALFALFA-GRANT-MAJOR-GARFIELD-BLAINE-KINGFISHER-CADDO-CANADIAN-
GRADY-COMANCHE-STEPHENS-COTTON-JEFFERSON-WICHITA-ARCHER-CLAY-
1132 AM CDT SAT APR 2 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR COUNTIES ALONG AND WEST OF HIGHWAY 81 
IN OKLAHOMA...AND FOR WICHITA...ARCHER...AND CLAY COUNTIES IN TEXAS...

* WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...15 TO 25 PERCENT.

* TEMPERATURE...MID 80S TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
279 
WWUS84 KOUN 022028
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT SAT APR 2 2011

.A DRYLINE WILL BECOME SHARPLY DEFINED AND MOVE INTO OKLAHOMA AND
WESTERN NORTH TEXAS ON SUNDAY. DEEP LOW PRESSURE ACROSS KANSAS
WILL SUPPORT STRONG AND GUSTY SOUTHWESTERLY WINDS OVER OKLAHOMA
AND NORTH TEXAS. A RED FLAG WARNING HAS BEEN ISSUED FOR FAR
WESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS. ADJACENT COUNTIES
TO THE EAST REMAIN IN A FIRE WEATHER WATCH... BASED ON THE
POSSIBILITY THAT THE DRYLINE MAY MOVE FARTHER EAST.

OKZ006-011-030930-
/O.UPG.KOUN.FW.A.0012.110403T1700Z-110404T0300Z/
/O.EXA.KOUN.FW.W.0009.110403T1700Z-110404T0300Z/
ALFALFA-MAJOR-
328 PM CDT SAT APR 2 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT SUNDAY FOR
WESTERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS... SOUTHWEST 25 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* TEMPERATURE...UPPER 80S TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004-005-009-010-014>016-021-022-033>037-TXZ083>085-087-088-
030930-
/O.CON.KOUN.FW.W.0009.110403T1700Z-110404T0300Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-
WILBARGER-KNOX-BAYLOR-
328 PM CDT SAT APR 2 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT
SUNDAY WESTERN OKLAHOMA AND WESTERN PORTIONS OF NORTH TEXAS.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* TEMPERATURE...UPPER 80S TO MIDDLE 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ007-012-017-018-023-024-027-038-039-044-045-TXZ086-089-090-
030930-
/O.CON.KOUN.FW.A.0012.110403T1700Z-110404T0300Z/
GRANT-GARFIELD-BLAINE-KINGFISHER-CADDO-CANADIAN-GRADY-COMANCHE-
STEPHENS-COTTON-JEFFERSON-WICHITA-ARCHER-CLAY-
328 PM CDT SAT APR 2 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR COUNTIES ALONG AND WEST OF HIGHWAY 81
IN OKLAHOMA... AND FOR WICHITA... ARCHER... AND CLAY COUNTIES IN
TEXAS. 

* WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...15 TO 25 PERCENT.

* TEMPERATURE...MID 80S TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
264 
WWUS84 KOUN 030906
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
406 AM CDT SUN APR 3 2011

.A DRYLINE WILL BECOME SHARPLY DEFINED AND MOVE INTO OKLAHOMA AND
WESTERN NORTH TEXAS THIS MORNING. STRONG AND GUSTY SOUTHWEST
WINDS AND VERY DRY AIR WILL BE SEEN BEHIND THE DRYLINE. A RED FLAG
WARNING IS IN EFFECT FOR ROUGHLY THE WESTERN-THIRD OF OKLAHOMA
AND ADJACENT PORTIONS OF WESTERN NORTH TEXAS.

OKZ007-012-018-024-027-039-044-045-TXZ090-031015-
/O.CAN.KOUN.FW.A.0012.110403T1700Z-110404T0300Z/
GRANT-GARFIELD-KINGFISHER-CANADIAN-GRADY-STEPHENS-COTTON-
JEFFERSON-CLAY-
406 AM CDT SUN APR 3 2011

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FIRE
WEATHER WATCH FOR PORTIONS OF CENTRAL OKLAHOMA.

$$

OKZ017-023-038-TXZ086-089-031715-
/O.UPG.KOUN.FW.A.0012.110403T1700Z-110404T0300Z/
/O.EXB.KOUN.FW.W.0009.110403T1600Z-110404T0300Z/
BLAINE-CADDO-COMANCHE-WICHITA-ARCHER-
406 AM CDT SUN APR 3 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* WIND...SOUTH TO SOUTHWEST 25 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...UPPER 80S TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004>006-009>011-014>016-021-022-033>037-TXZ083>085-087-088-
031715-
/O.EXT.KOUN.FW.W.0009.110403T1600Z-110404T0300Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
406 AM CDT SUN APR 3 2011

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO
10 PM CDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
10 PM CDT THIS EVENING. 

* WIND...SOUTHWEST 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* TEMPERATURE...90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
897 
WWUS84 KOUN 031644
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1144 AM CDT SUN APR 3 2011

.STRONG AND GUSTY SOUTHWEST WINDS...ALONG WITH VERY DRY AIR WILL
BE PRESENT BEHIND A DRYLINE MOVING INTO WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR
ROUGHLY THE WESTERN-THIRD OF OKLAHOMA AND ADJACENT PORTIONS OF
WESTERN NORTH TEXAS.

OKZ004>006-009>011-014>017-021>023-033>038-TXZ083>089-040300-
/O.CON.KOUN.FW.W.0009.000000T0000Z-110404T0300Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-
1144 AM CDT SUN APR 3 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WIND...SOUTHWEST 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* TEMPERATURE...90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 2, 4:25 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 2, 4:25 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
425 AM CDT SAT APR 2 2011

.DISCUSSION...
MAIN ADJUSTMENT FOR THIS FORECAST PACKAGE WILL BE TO UPGRADE THE
PREVIOUS FIRE WEATHER WATCH TO A RED FLAG WARNING AND ISSUE A FIRE
WEATHER WATCH FARTHER EAST FOR SUNDAY AFTERNOON/EVENING. ALTHOUGH
THE DRYLINE IS PROGD BY ALL MODELS TO RETREAT BEFORE BEING
OVERTAKEN BY COLD FRONT...TRENDS POINT TO A REASONABLE PERIOD OF
TIME WITH VERY DRY AIR AND STRONG WIND TO NEAR OR JUST WEST OF
INTERSTATE-35. FORECAST TEMPERATURES ARE VERY MUCH ABOVE AVERAGE
WITH 80S TO MID 90S. A FAIR AMOUNT OF CIRRUS IS PROGD FOR
SUNDAY...BUT IF THE HIGH CLOUDS DO NOT MATERIALIZE AS THE MODELS
SUGGEST...OR ARE FAIRLY THIN...CANNOT RULE OUT A FEW POST-DRYLINE 100
DEGREE READINGS ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

SPEAKING OF FIRE WEATHER CONDITIONS...WE ARE NOT COMPLETELY OUT OF
THE WOODS FOR THIS AFTERNOON. 80-DEGREE TEMPERATURES AND
INCREASING WINDS ACROSS WESTERN OKLAHOMA AND PORTIONS OF WESTERN
NORTH TEXAS WILL PRECEDE THE INCREASE OF MOISTURE. THIS COULD LEAD
TO A SHORT PERIOD OF MARGINAL RED FLAG CONDITIONS OVER EXTREME
WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS IF FORECAST
VERIFIES. TOWARD THE MIDDLE AND LATTER PART OF NEXT WEEK...PERIOD
OF VERY HIGH OR EXTREME WILDFIRE CONDITIONS ARE POSSIBLE.

REGARDING CONVECTION/PRECIPITATION WE WILL KEEP POPS ON THE LOW
SIDE OF GUIDANCE AND EVEN LOWER. CAP WILL BE HARD TO OVERCOME
SUNDAY AND WE WILL NEED ALL OF THE LOWER LEVEL CONVERGENCE AND
MOISTURE TO GET ANYTHING GOING. THIS WOULD BE MOST PROBABLE ACROSS
FAR NORTH-CENTRAL OKLAHOMA AND OUR SOUTHEAST OKLAHOMA COUNTIES
SUNDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  82  64  88  50 /   0  10  10  20
HOBART OK         84  61  93  48 /   0   0  10  20
WICHITA FALLS TX  86  66  95  54 /   0   0  10  20
GAGE OK           82  55  91  40 /   0   0  10  20
PONCA CITY OK     80  65  86  49 /   0  10  10  40
DURANT OK         83  64  86  60 /   0   0  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR OKZ006-007-011-012-017-018-023-024-027-038-039-044-045.

     RED FLAG WARNING FROM NOON TO 10 PM CDT SUNDAY FOR OKZ004-005-
     009-010-014>016-021-022-033>037.

TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR TXZ086-089-090.

     RED FLAG WARNING FROM NOON TO 10 PM CDT SUNDAY FOR TXZ083>085-
     087-088.

&&

26/11
Hazardous weather outlook, Apr 1, 11:45 AM CDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI APR 1 2011

OKZ004>048-050>052-TXZ083>090-021100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
AN ISOLATED THUNDERSTORM IS POSSIBLE ACROSS SOUTHEAST OKLAHOMA LATE
TODAY.

DISCUSSION...
A WEAK FRONT WILL MOVE SOUTH THROUGH THE AREA THIS AFTERNOON
BRINGING NORTH WINDS TO THE AREA. THERE IS A SLIGHT CHANCE THAT
THUNDERSTORMS MAY DEVELOP NEAR THIS WEAK FRONT ACROSS SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS AFTERNOON OR EVENING.
HOWEVER... SLIGHTLY BETTER CHANCES FOR THUNDERSTORM DEVELOPMENT ARE
EXPECTED TO BE FARTHER SOUTHEAST ACROSS CENTRAL AND NORTHEAST TEXAS.
IF THUNDERSTORMS DO DEVELOP ACROSS SOUTHERN OKLAHOMA OR WESTERN
NORTH TEXAS... THE THUNDERSTORMS WILL AFFECT VERY FEW AREAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS SUNDAY NIGHT AND MONDAY MORNING.

OTHER HAZARDOUS WEATHER...
FIRE WEATHER POTENTIAL WILL BECOME ELEVATED AGAIN THIS WEEKEND. VERY
HIGH FIRE WEATHER POTENTIAL MAY DEVELOP IN NORTHWEST OKLAHOMA ON
SATURDAY AFTERNOON. VERY HIGH TO EXTREME FIRE WEATHER POTENTIAL IS
EXPECTED ON SUNDAY AFTERNOON DUE TO HOT...WINDY...AND DRY
CONDITIONS...ESPECIALLY ACROSS WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. ELEVATED FIRE WEATHER CONCERNS ARE EXPECTED TO CONTINUE MUCH
OF NEXT WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY MORNING.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:36 AM CDTFire Weather WatchOUNAlfalfa, Blaine, Caddo, Canadian, Comanche, Cotton and 7 more24 hr

Nearby

Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.